Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical methods and existence theorems for parabolic differential equations whose coefficients are singular on the boundary

Author: Pierre Jamet
Journal: Math. Comp. 22 (1968), 721-743
MSC: Primary 65.68
MathSciNet review: 0255084
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society